Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Implanon Removed, Acne, Bloating, Inability To Lose Weight. Taking Seasonique. Suggestions?

After 4 months of experiencing various side effects, I had my Implanon removed (Feb 2013); however I am still experiencing side effects such as acne, bloating, and the inability to lose weight. When will this end?

I returned to my previous birth control, Seasonique, but I did not experience the side effects prior to the Implanon.
Fri, 14 Jun 2013
Report Abuse
General & Family Physician 's  Response
hi, you were using the progesterone implant as the method of contraception. the symtoms you are experiencing is because of this progesterone. even after removal, there will circulating external and internal progesterone. one withdrawl bleeding or mentrual cycle, you will be fine. if it doesn't see your gynaecologist. all the best.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Implanon


Loading Online Doctors....
Implanon Removed, Acne, Bloating, Inability To Lose Weight. Taking Seasonique. Suggestions?

hi, you were using the progesterone implant as the method of contraception. the symtoms you are experiencing is because of this progesterone. even after removal, there will circulating external and internal progesterone. one withdrawl bleeding or mentrual cycle, you will be fine. if it doesn t see your gynaecologist. all the best.